MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL IMPACTOR BLOCK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ZIMMER BIOMET, INC. FEMORAL IMPACTOR BLOCK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 00590103200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in ecuador.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that during a knee arthroplasty, after placement of the definitive implant, the surgeon impacted to adjust the implant and the femoral impactor broke.There were no consequences or impact to the patient.The implant remained intact.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; b4; b5; d2; g1; g3; g6; h1; h2 the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL IMPACTOR BLOCK
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23769411
Report Number0001822565-2025-04434
Device Sequence Number18577689
Product Code LXH
UDI-Device Identifier00889024201668
UDI-Public(01)00889024201668(10)ZB7464022
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00590103200
Device Lot NumberZB7464022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2025
Supplement Date Received by Manufacturer12/15/2025
05/13/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/16/2025
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown